Switch to: References

Add citations

You must login to add citations.
  1. Nonstandard Models in Recursion Theory and Reverse Mathematics.C. T. Chong, Wei Li & Yue Yang - 2014 - Bulletin of Symbolic Logic 20 (2):170-200.
    We give a survey of the study of nonstandard models in recursion theory and reverse mathematics. We discuss the key notions and techniques in effective computability in nonstandard models, and their applications to problems concerning combinatorial principles in subsystems of second order arithmetic. Particular attention is given to principles related to Ramsey’s Theorem for Pairs.
    Direct download (3 more)  
    Export citation  
    Bookmark   2 citations